Header menu link for other important links
Minimal length in quantum mechanics and non-Hermitian Hamiltonian systems
Published in Elsevier
Volume: 373
Issue: 47
Pages: 4307 - 4310
Deformations of the canonical commutation relations lead to non-Hermitian momentum and position operators and therefore almost inevitably to non-Hermitian Hamiltonians. We demonstrate that such type of deformed quantum mechanical systems may be treated in a similar framework as quasi/pseudo and/or PT-symmetric systems, which have recently attracted much attention. For a newly proposed deformation of exponential type we compute the minimal uncertainty and minimal length, which are essential in almost all approaches to quantum gravity. © 2009 Elsevier B.V. All rights reserved.
About the journal
Published in Elsevier
Open Access
Impact factor